Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Remarks on primitive idempotents in compact semigroups with zero


Author: R. J. Koch
Journal: Proc. Amer. Math. Soc. 5 (1954), 828-833
MSC: Primary 20.0X
MathSciNet review: 0065569
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. H. Clifford, Semigroups without nilpotent ideals, Amer. J. Math. 71 (1949), 834–844. MR 0032661
  • [2] R. A. Good and D. R. Hughes, Associated groups for a semigroup, Bull. Amer. Math. Soc. Abstract 58-6-575.
  • [3] R. J. Koch, On topological semigroups, Tulane University Dissertation, 1953.
  • [4] R. J. Koch and A. D. Wallace, Maximal ideals in topological semigroups (to appear in Duke Math J.)
  • [5] Katsumi Numakura, On bicompact semigroups, Math. J. Okayama Univ. 1 (1952), 99–108. MR 0048467
  • [6] Katumi Numakura, On bicompact semigroups with zero, Bull. Yamagata Univ. (Nat. Sci.) 1951 (1951), no. 4, 405–412. MR 0065568
  • [7] D. Rees, On semi-groups, Proc. Cambridge Philos. Soc. 36 (1940), 387–400. MR 0002893
  • [8] R. P. Rich, Completely simple ideals of a semigroup, Amer. J. Math. 71 (1949), 883–885. MR 0032662
  • [9] A. D. Wallace, A note on mobs. II, Anais Acad. Brasil. Ci. 25 (1953), 335–336. MR 0061612

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1954-0065569-X
Article copyright: © Copyright 1954 American Mathematical Society